# SDR SIMA20190111004

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 34,185 hours, 30,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Part serial: 6144
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT EMERGENCY FLASHLIGHT CRADLE IS BROKEN. C/A-REMOVED AND REPLACED CABIN AFT EMERGENCY FLASHLIGHT ASSEMBLY IAW AMM 33-50-16. OPERATIONAL CHECK GOOD.
